# SDR DALA12009640959

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 59,246 hours, 44,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE SUCH THAT IT WAS ON IN THE ARM SWITCH POSITION.  MX FOUND A LOOSE CONNECTOR ON THE BATTERY PACK, RE-SEATED THE CONNECTOR, AND THE SYSTEM RETURNED TO NORMAL OPERATION. (LP 9088466)
